# SDR 2008UALA05714

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STA 1520 (LEFT SIDE) IS DENTED AND HAS GOUGES AT LOWER SECTION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED PRODUCTION SPLICE AND DAMAGED SECTION OF FRAME.  INSTALLED DOUBLER REPAIR.
